Alert archive / Georgia / Small Craft Advisories in 2012
Small Craft Advisory 36, NWS Charleston, SC
NWS Charleston, SC issued this small craft advisory at May 25, 2012, 3:50 AM EDT. It took effect at May 25, 2012, 6:00 PM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- May 25, 2012, 3:50 AM EDT (07:50 UTC)
- In effect from
- May 25, 2012, 6:00 PM EDT
- Expired
- May 26, 2012, 12:02 AM EDT
- In force
- 6 hr
- Issued by
- NWS Charleston, SC
The text
As transmitted, in the capitals the NWS used until 2016.
560 WHUS72 KCHS 250750 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 350 AM EDT FRI MAY 25 2012 AMZ374-251600- /O.NEW.KCHS.SC.Y.0036.120525T2200Z-120528T2100Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 350 AM EDT FRI MAY 25 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 5 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 5 PM EDT MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
769 WHUS72 KCHS 250954 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 554 AM EDT FRI MAY 25 2012 AMZ330-251300- /O.NEW.KCHS.MS.Y.0001.120525T0954Z-120525T1300Z/ CHARLESTON HARBOR- 554 AM EDT FRI MAY 25 2012 ...DENSE SMOKE ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A DENSE SMOKE ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM EDT THIS MORNING. * LOCATIONS: CHARLESTON HARBOR...INCLUDING THE COOPER AND WANDO RIVERS AS WELL AS THE INTRACOASTAL WATERWAY. * VISIBILITIES: AREAS OF DENSE SMOKE WILL REDUCE VISIBILITIES TO LESS THAN 1/4 MILE AT TIMES. * TIMING: THE WORST VISIBILITIES WILL OCCUR THROUGH SUNRISE. THE SMOKE SHOULD LIFT BY 9 AM LEADING TO IMPROVED VISIBILITIES. * IMPACTS: DENSE SMOKE WILL MAKE FOR HAZARDOUS NAVIGATION. USE FOG HORNS IF YOU MUST TRAVEL THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE SMOKE ADVISORY MEANS FIRES WILL CREATE SMOKE...LIMITING VISIBILITIES. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ374-251800- /O.CON.KCHS.SC.Y.0036.120525T2200Z-120528T2100Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 554 AM EDT FRI MAY 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 5 PM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 5 PM EDT MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
072 WHUS72 KCHS 251249 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 849 AM EDT FRI MAY 25 2012 AMZ330-251400- /O.CAN.KCHS.MS.Y.0001.000000T0000Z-120525T1300Z/ CHARLESTON HARBOR- 849 AM EDT FRI MAY 25 2012 ...DENSE SMOKE ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE DENSE SMOKE ADVISORY. $$ AMZ374-252100- /O.CON.KCHS.SC.Y.0036.120525T2200Z-120528T2100Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 849 AM EDT FRI MAY 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 5 PM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 5 PM EDT MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
045 WHUS72 KCHS 251953 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 353 PM EDT FRI MAY 25 2012 AMZ350-260400- /O.EXB.KCHS.SC.Y.0036.120526T1000Z-120527T2100Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- 353 PM EDT FRI MAY 25 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM SATURDAY TO 5 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM SATURDAY TO 5 PM EDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ352-260400- /O.EXB.KCHS.SC.Y.0036.120526T2200Z-120528T0300Z/ WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- 353 PM EDT FRI MAY 25 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM SATURDAY TO 11 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM SATURDAY TO 11 PM EDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ354-260400- /O.EXB.KCHS.SC.Y.0036.120527T0000Z-120528T0300Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 353 PM EDT FRI MAY 25 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM SATURDAY TO 11 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM SATURDAY TO 11 PM EDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ374-260400- /O.CON.KCHS.SC.Y.0036.120525T2200Z-120528T2100Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 353 PM EDT FRI MAY 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
284 WHUS72 KCHS 260214 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1014 PM EDT FRI MAY 25 2012 AMZ374-261015- /O.CON.KCHS.SC.Y.0036.000000T0000Z-120528T2100Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1014 PM EDT FRI MAY 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ350-261015- /O.CON.KCHS.SC.Y.0036.120526T1000Z-120527T2100Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- 1014 PM EDT FRI MAY 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SATURDAY TO 5 PM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SATURDAY TO 5 PM EDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ352-261015- /O.CON.KCHS.SC.Y.0036.120526T2200Z-120528T0300Z/ WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- 1014 PM EDT FRI MAY 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM SATURDAY TO 11 PM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM SATURDAY TO 11 PM EDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ354-261015- /O.CON.KCHS.SC.Y.0036.120527T0000Z-120528T0300Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 1014 PM EDT FRI MAY 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM SATURDAY TO 11 PM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM SATURDAY TO 11 PM EDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
049 WHUS72 KCHS 260402 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1202 AM EDT SAT MAY 26 2012 AMZ374-260515- /O.CAN.KCHS.SC.Y.0036.000000T0000Z-120528T2100Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1202 AM EDT SAT MAY 26 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ AMZ350-260515- /O.CAN.KCHS.SC.Y.0036.120526T1000Z-120527T2100Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- 1202 AM EDT SAT MAY 26 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ AMZ352-260515- /O.CAN.KCHS.SC.Y.0036.120526T2200Z-120528T0300Z/ WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- 1202 AM EDT SAT MAY 26 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ AMZ354-260515- /O.CAN.KCHS.SC.Y.0036.120527T0000Z-120528T0300Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 1202 AM EDT SAT MAY 26 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this small craft advisory went out at May 25, 1:23 AM EDT, 2 hours 27 minutes earlier.
Area forecast discussion, May 25, 1:23 AM EDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 123 AM EDT FRI MAY 25 2012 .SYNOPSIS... A RIDGE OF HIGH PRESSURE WILL GRADUALLY BUILD NORTH AND WEST OF THE AREA INTO THE WEEKEND WHILE AN AREA OF LOW PRESSURE DEVELOPS NEAR THE BAHAMAS AND MOVES NORTHEAST WELL OFF THE COAST. BLOCKED BY THE HIGH PRESSURE...THE LOW WILL STALL AND THEN WILL MOVE SOUTHWEST ALONG THE GULF STREAM THIS WEEKEND. THE LOW COULD STALL AGAIN OVER OR CLOSE TO THE SOUTHEAST COAST AND THEN COULD MOVE BACK TOWARD NORTHEAST DURING THE FIRST HALF OF NEXT WEEK. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... THE FORECAST IS GENERALLY ON TRACK WITH AREAS OF FOG EXPECTED TO FORM OVER THE NEXT FEW HOURS WELL INLAND. SMOKE FROM AN UNKNOWN SOURCE HAS REDUCED VISIBILITIES ACROSS PARTS OF THE CHARLESTON METRO AREA...MAINLY AROUND THE NORTH CHARLESTON AREA. INCLUDED AREAS OF SMOKE IN THE GRIDS AND TEXT FORECASTS IN THIS AREA FOR THE NEXT FEW HOURS TO COVER. && .SHORT TERM /6 AM THIS MORNING THROUGH SUNDAY/... PRETTY GOOD MODEL AGREEMENT INDICATING A LOW PRESSURE SYSTEM DEVELOPING NEAR THE BAHAMAS FRIDAY AND MOVING NORTHEAST UNTIL STALLING OUT FRIDAY NIGHT AND MOVING BACK SOUTHWEST SATURDAY OFFSHORE THE SOUTH CAROLINA COAST. THE EXACT TRACK/STRENGTH/TYPE OF SYSTEM IS MUCH MORE IN QUESTION...ESPECIALLY BY SUNDAY AND THIS WILL ULTIMATELY DETERMINE IMPACTS TO SOUTHERN SC/SOUTHEAST GA. AT THIS POINT WE HAVE INCREASED RAIN CHANCES LATE IN THE WEEKEND. AS USUAL WITH THIS TYPE OF SYSTEM...THE WORST CONDITIONS WILL LIKELY OCCUR ALONG THE COAST. TEMPERATURES LIKELY ABOVE NORMAL THROUGH SATURDAY BUT THEN BACK TO NEAR OR POSSIBLY BELOW NORMAL SUNDAY. FOLKS...ESPECIALLY THOSE NEAR THE COAST...ARE ENCOURAGED TO PAY ATTENTION TO THIS SYSTEM THROUGH THE HOLIDAY WEEKEND AS TROPICAL WATCHES/WARNINGS ARE POSSIBLE. AT THIS POINT THE CHANCE OF THE SYSTEM BECOMING TROPICAL...OR AT LEAST SUB-TROPICAL...IS PRETTY GOOD GIVEN THE WARM ATLANTIC WATERS ALTHOUGH THERE MAY BE TOO MUCH UPPER LEVEL WIND SHEAR FOR MUCH IN THE WAY OF STRENGTHENING. IT IS INTERESTING TO NOTE THAT THE GFS PHASE DIAGRAM INDICATES THE SYSTEM MAY WELL DEVELOP A WARM CORE AS IT MOVES BACK OVER THE GULF STREAM. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... LOW PRESSURE WILL LIKELY BE INLAND ACROSS NORTHERN FLORIDA/SOUTHERN GEORGIA SUNDAY NIGHT WITH THE TRACK THEREAFTER LIKELY TO BE SLOWLY NORTHEAST BACK UP THE ATLANTIC SEABOARD. IN ANY EVENT IT APPEARS THAT RAIN CHANCES WILL BE RATHER DECENT AT LEAST INTO EARLY NEXT WEEK WITH INCREASED MOISTURE ACROSS THE REGION. && .AVIATION /06Z FRIDAY THROUGH TUESDAY/... SMOKE HAS REDUCED VSBYS TO MVFR AT KCHS WHILE VFR CONDITIONS CONTINUE AT KSAV. SHOULD SEE AT LEAST MVFR VSBYS DEVELOP AT KSAV OVER THE NEXT FEW HOURS AS SHALLOW GROUND FOG DEVELOPS. GUIDANCE SUPPORTS THE GREATEST RISK FOR IFR OR LOWER VSBYS REMAINING WEST OF BOTH TERMINALS THROUGH SUNRISE. OTHERWISE...VFR TO PREVAIL FOR THE NEXT 24 HOURS. EXTENDED AVIATION OUTLOOK...THERE IS A CHANCE FOR MVFR CIGS SATURDAY MORNING...BUT OTHERWISE MOSTLY VFR THROUGH SATURDAY. BREEZY CONDITIONS LIKELY SATURDAY AFTERNOON BEFORE CONDITIONS POSSIBLY DETERIORATE MORESO SATURDAY NIGHT AND ESPECIALLY SUNDAY DUE TO INCREASING WINDS/RAIN CHANCES AS LOW PRESSURE TRACKS OFFSHORE TOWARD NORTHERN FLORIDA/SOUTHERN GEORGIA. DECENT CHANCE FOR SUB-VFR CONDITIONS INTO EARLY NEXT WEEK AS LOW PRESSURE LINGERS NEAR THE AREA WITH ABUNDANT MOISTURE AND HIGHER THAN NORMAL RAIN CHANCES...ESPECIALLY AT KSAV. && .MARINE... WINDS/SEAS WILL REMAIN BELOW SMALL CRAFT ADVISORY LEVELS OVERNIGHT. BETWEEN HIGH PRESSURE BUILDING FROM THE NORTH AND DEVELOPING LOW PRESSURE OFFSHORE...WINDS SHOULD BACK FROM EAST TO NORTHEAST OVERNIGHT. WIND SPEEDS SHOULD REMAIN CAPPED AT 15 KT... ALTHOUGH A FEW GUSTS TO 20 KT COULD DEVELOP TOWARD DAYBREAK FRIDAY. SEAS 2-3 FT TO START WILL BUILD TO AS HIGH AS 4 FT LATE. FRIDAY THROUGH TUESDAY...LOW PRESSURE IS EXPECTED TO DEVELOP NEAR THE BAHAMAS AND TRACK NORTHEAST WELL OFF THE SOUTH CAROLINA COAST THROUGH SATURDAY BEFORE STALLING AND MOVING BACK SOUTHWEST TOWARD NORTHERN FLORIDA/SOUTHEAST GEORGIA SUNDAY. THE LOW WILL THEN LIKELY STALL OUT AGAIN...POSSIBLY MOVING BACK OVER THE COASTAL WATERS AND TRACKING NORTHEAST OVER OR NEAR THE AREA EARLY NEXT WEEK. EXPECT DETERIORATING CONDITIONS FRIDAY NIGHT WITH ADVISORIES POSSIBLE FOR THE WATERS BEYOND 20 NM DUE TO BUILDING SEAS. THE WORST CONDITIONS WILL LIKELY OCCUR LATE SATURDAY INTO SUNDAY WITH GALE FORCE WINDS POSSIBLE. INDICATIONS ARE THE SYSTEM MAY END UP BEING TROPICAL IN NATURE AND THUS TROPICAL STORM WATCHES/WARNINGS ARE A DECENT POSSIBILITY OVER AT LEAST PART OF THE MARINE AREA DEPENDING ON THE TRACK/STRENGTH/TYPE OF THE SYSTEM. MARINERS ARE URGED TO PAY SPECIAL ATTENTION TO THE FORECAST THIS UPCOMING HOLIDAY WEEKEND. RIP CURRENTS...INCREASING ONSHORE FLOW WILL AROUND LOW PRESSURE OFFSHORE WILL LIKELY LEAD TO AN ENHANCED RISK THROUGH THE WEEKEND INTO EARLY NEXT WEEK. && .TIDES/COASTAL FLOODING... INCREASING ONSHORE FLOW ASSOCIATED WITH LOW PRESSURE OFF THE COAST COULD LEAD TO MINOR COASTAL FLOODING DURING THE HIGH TIDE SATURDAY NIGHT. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && SYNOPSIS... NEAR TERM... SHORT TERM...RJB LONG TERM...ALSHEIMER AVIATION... MARINE...JRL/SPR/RJB TIDES/COASTAL FLOODING...
Hazardous weather outlook, May 24, 9:57 PM EDT, 5 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 957 PM EDT THU MAY 24 2012 GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047-260200- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER- 957 PM EDT THU MAY 24 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. GAZ117-119-139-141-SCZ048>052-260200- COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-TIDAL BERKELEY- 957 PM EDT THU MAY 24 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. COASTAL FLOODING...ELEVATED ONSHORE WINDS ASSOCIATED WITH LOW PRESSURE EXPECTED TO REMAIN OFFSHORE THIS WEEKEND COULD PUSH TIDES TO LEVELS THAT COULD PRODUCE SHALLOW COASTAL FLOODING...ESPECIALLY AROUND THE HIGH TIDE SATURDAY NIGHT. RIP CURRENTS...ELEVATED ONSHORE WINDS AND POSSIBLE INCREASING SWELLS ASSOCIATED WITH LOW PRESSURE OFFSHORE COULD LEAD TO AN ENHANCED RISK FOR RIP CURRENTS OVER THE WEEKEND INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ330-350-352-354-374-260200- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 957 PM EDT THU MAY 24 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. GALES...LOW PRESSURE NEAR THE BAHAMAS EARLY FRIDAY IS EXPECTED TO MOVE NORTHEAST INTO SATURDAY BEFORE STALLING AND MOVING SOUTHWEST OFF THE SOUTH CAROLINA AND GEORGIA COASTS INTO SUNDAY. DEPENDING ON THE TRACK AND STRENGTH OF THE SYSTEM...GALE FORCE WINDS ARE POSSIBLE ACROSS THE COASTAL WATERS...ESPECIALLY LATE SATURDAY INTO SUNDAY BEYOND 20 NM FROM THE COAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 5:18 AM EDT | Dense Fog Advisory | CHS | Bulloch, Candler, Effingham, Evans, Jenkins, Long and 2 more | 4 hr |
| May 25, 5:54 AM EDT | Marine Dense Smoke Advisory | CHS | 3 hr | |
| May 25, 3:20 AM EDT | Dense Smoke Advisory | CHS | 6 hr |
Nearby
Small Craft Advisories in Georgia, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.